Kratom is an astounding natural herb used by ancient people to treat different health issues. In modern days, it is still used by people for treating body pain and calming mind. Kratom is illegal in some states of the US.
Kratom helps you in better sleep. It can reduce your stress and anxiety. At low and moderate dose you will feel soothing and sedative effects. At a high dose, you will experience powerful euphoric and analgesic effects.
But overdose of Kratom can cause different health issues like nausea, vomiting, drowsiness, shakiness, and sleeplessness. In this article, we will discuss Kratom Nausea in detail.
What is Kratom Nausea?
Kratom nausea is the main side effect you will experience after taking a high dose of Kratom. First of all, we should know about nausea. It is an unpleasant sensation that leads to vomiting. Kratom nausea is a different kind of nausea.
Some people may feel Kratom nausea by using other Kratom strain. You can prevent this condition by emptying your stomach through vomiting.
Causes of Kratom Nausea
Everyone has their own tolerance toward Kratom. Their bodies react differently by consuming Kratom. Some will experience abundant Kratom benefits while for some consumer it will remain ineffective.
Few consumers may feel side effects in a single dose. It totally depends on the person’s capability of tolerating Kratom. Following are some main causes of Kratom Nausea
Overdose of Kratom
The overdose of Kratom is the leading cause of Kratom Nausea. The recommended dose of Kratom will benefit your health. The mild dose will relieve your chronic pains like fibromyalgia, arthritis, and migraines. The high dose of Kratom relaxes your muscles and body. But overdose is injurious for your health.
Nausea is the leading side effect of a Kratom overdose. You can prevent this condition by taking the recommended Kratom dose. If you are new to Kratom than 3-4 grams are suggested. Above this dosage can cause Kratom nausea.
This is the main cause of Kratom Nausea. Kratom has an unpleasant taste by nature. If you take it alone, you experience bitter taste. Some consumers’ taste buds are very sensitive.
They may immediately react to unpleasant taste and cause Kratom nausea. To avoid such a condition, use Kratom with some other substance that can enhance its taste.
As we all know that Kratom effects vary from person to person. Different factors can affect its result. The genetics and body type also play a vital role in Kratom’s effectiveness. Some people stomach is very sensitive.
Minor changes in their food can cause an issue in their stomachs. Hence, such a stomach cannot tolerate Kratom and cause nausea. You can solve this issue by consuming a minimum dose of Kratom. In this way, your stomach will get used to it and built the ability to tolerate Kratom.
Opioid like effect
Kratom has an opioid-like effect. Opioid receptors are present in our brains. Kratom binds with this receptor and enhances its activities. Kratom is not considered as an opiate. An opioid is generally known to cause nausea. Hence, as Kratom has opioid-like effects so it will also cause nausea by binding with vomiting receptors.
- Kratom nausea can be prevented by following some precautions. Kratom has a lot of health benefits that you can avail by consuming its recommended dose. Overdose is the main cause of Kratom nausea. You can follow the below precautions to prevent from Kratom nausea.
- Do not exceed the recommended dose. You should follow the Kratom dosage chart. In beginning only consume the minimum amount of Kratom. You can increase your dose with time according to your tolerance. To avoid Kratom nausea, it is very important to take the correct dosage
- Take Kratom with a substance that can enhance its taste. You can also take Kratom in the form of tea. Kratom tea has the minimum chance to cause Nausea. Ginger tea along with Kratom is also suggested to prevent it.
- Some people stomach is very sensitive. You can prevent it by taking Kratom in the partially filled stomach. An empty stomach is very injurious for Kratom intake. Kratom is a powerful herb. It can cause irritation in the stomach. This discomfort in the stomach can cause Kratom nausea.
Cure of Kratom Nausea
it is a discomforting situation. Fortunately, Kratom nausea is not a chronic condition. You can treat it by some of the following methods.
- Motion Sickness medicine
Motion sickness medicine is also recommended to prevent Kratom nausea. This medication will help you to get rid of nausea.
- Ginger chewing
Ginger is an amazing remedy for Kratom’s nausea. You can make ginger tea to prevent nausea. You can also treat nausea by chewing ginger. You have to chew it until it loses its taste. It is the best remedy you can do to get rid of Kratom nausea.
- Inhale cannabis
Cannabis is a very powerful drug. It can help you in treating nausea effects. You can inhale cannabis to get rid of nausea. This method of treating nausea is not very convincing. If other methods of nausea cure are unavailable then you can use it to treat Kratom nausea. Generally, it is not recommended. As it is a strong drug and can cause some unpleasant effects.
It’s an unpleasant condition mainly caused by overdose. It is mostly observed in beginners. Fortunately, it can be treated with simple methods.
You can naturally prevent it by taking the correct dose of Kratom. Other than this Kratom is an advantageous herb used to reduce stress and anxiety.
Only overdose or mixture with unsuitable substances can cause health issues. Kratom nausea is the main condition caused by overdose.
Hence, we can conclude that long term Kratom nausea is an alarming situation otherwise you can treat it with simple medicines.